Back to productsView cart
Coldcap Capsules
Coldcap

Coldcap Capsules

12 capsules

KES 240Available to order
Need advice? Contact our pharmacy team

Product information

Description

Coldcap Original Capsules contain Paracetamol 400mg, Chlorpheniramine Maleate 4mg, Pseudoephedrine 30mg and Caffeine 30mg per capsule.

It is a multi-symptom cold-and-flu medicine used to relieve fever, headache, body aches, runny nose, sneezing, sinus symptoms and nasal/chest congestion.

Paracetamol relieves pain and fever, pseudoephedrine reduces nasal congestion, chlorpheniramine helps control runny nose and sneezing, while caffeine enhances the analgesic effect.

Customer reviews

Be the first verified customer to review this product.

Rate this product

Select a rating

Frequently bought together

Products customers often purchase in the same order.

View more

People also like

Popular choices for similar health needs.

View more

More from this category

Keep exploring products selected for you.

View more